# SDR AALA20131016013

- Difficulty date: October 10, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 59,766 hours, 7,701 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR FORWARD CORNER DAMAGED.  ACCOMPLISHED REPAIR IAW SRM 52-30-01
